# SDR DHL2005806001

- Difficulty date: July 27, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611213
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB OUT,HYD PRESS DROPPED TO ZERO AND HYD QTY DROPPED TO AUX LEVEL. DURING ABN PROC SYSTEM LEVEL DROPPED WELL BELLOW AUX LEVEL WHEN CONFIGURING TO LAND.  FOUND WING SLOT CNTL VALVE IN R. W/W LEAKING AT RETAINING PLUG/STUD. R & R UPPER AND LOWER O-RINGS & PACKING.  SLOT CONTROL VALVE INSTALLED IAW MM 27-80-4. OPS AND LEAK CHECK OK. SERVICED HYD SYS. GRND RAN, BLED ALL SYS,  ALL OPS.
